# SDR ASAA2021081935762

- Difficulty date: August 19, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,913 hours, 14,205 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#1 LEFT SIDE FMC FAILED AFTER PUSH BACK. GROUNDED - YES. FOUND NO BITE AVAILABLE FOR FMC 1. CYCLED POWER TO #1 FMC AND #2 FMC. 4 EA MIG51A INSTL AND REMOVED. PERFORMED BITE OF BOTH #1 AND #2 FMC. NO DEFECTS. NO INFLIGHT FAILURES LOGGED IN HISTORY. PERFORMED FMC OPERATIONAL CHECK FOR #1 AND #2 FMC'S. NO DEFECTS NOTED. ALL SOFTWARE CORRECT REF B737-800 AMM 34-61-00-710-801. ETOPS SIGNIFICANT SYSTEM. GROUND VERIFICATION SUCCESSFUL. SEAMC LANCE NOTIFIED.
